Synthetic Hormones – True Horror Stories

We have heard of horror stories, some of which are hard to believe about women Slot Depo 20rb reacting badly to Depo and some serious effects that remain long after. We will refer to Depo Provera (birth control drug) as “depo” throughout this article.

Depo-Provera and Acne

Depo is a synthetic hormone and as such it tends to affect skin problems such as Acne. The side effects reported by this particular synthetic hormone include “acne” – in addition to: headaches, dizziness, nausea, fatigue, change of appetite, bloating, depression, leg cramps, etc.

Of course the one side effect we are interested in is the acne problem. There have been a number of people who have reported to noticed acne flare ups after using such hormone and those who already suffered from acne saw how this drug worsens such condition but that is not where the ugly side-effects stop; let’s take a look at some of the horror stories related to the use of this drug.

Dangerous Effects:

A number of women who have been on depo for sometime share their horror stories. Irene says she was on depo briefly and reacted badly, she went off as soon as she could but the after effects still linger. In such cases most people do not know what to do next, do they have to wait for the drug to flush out, does it posses any serious dangers to their lives. She says she went for dipo provera and the first five weeks or so was great she dint experience any problems at all. Trouble started now when she started bleeding. Essentially she would bleed for 17 to 19 days, this ranging from spotting to light period, then she would have a break of about 2 to 3 days and it would start again.

All these side effects are added inconveniences to the fact that synthetic hormone can cause serious acne flare-ups but of course at this point, and acne flare-ups may seem to be a mild side effect compared to serious bleeding.

She opted not to go for her second shot even though she was supposed to get it renewed after two months. Four months from then and the ’19- day 3- day’ had not changed at all. It really disturbs and wont stop any time soon.

Mary says she’s read many horror stories about women reacting badly on depo but thought that was long ago and that it won’t have negative effects on her. She was on it for only three months and never saw anything bad about it. She was just fine no fatigue, no cramps, no headache not until some months later that she started feeling a bit bloated. She is on a 28-35 cycle with each period lasting for about 6 to 8 days depending on the mood. Mary also reported to started to see some bumps on her skin which may indicate that the drug was starting to trigger acne flare up in addition to the side effects is she already experienced.

Liz has not been left out of this either, she was on depo for a year and the first 11 months she didn’t have her periods at all but during the last month of the year she was able to gain some 15 to 20 pounds. She immediately had the shots stopped, however, the next six months her periods didn’t return to normal. She’s had lots of in-between spotting though it’s been a month now since she stopped, it may not be enough time for the systems to return to normal. Liz experienced the same side effects as the women mentioned above when it comes to acne.

One thing about depo is the fact that the drug slowly filters out in the system. This lasts for as long as 3 months so instead of one taking some pills daily to keep your hormone level up in the system they prefer going for a shot every 3 months to do the same.

It can take quite some time for things to get normal again, though the horror stories are true but for some people like Ann who have been on depo for close to 8 years, hers is a different story. For all those years she has had no side effects. She took a break and every thing just went okay, her periods started up again within a month.

Leave a Reply

Your email address will not be published.